Exact penalization and stationarity conditions of mathematical programs with equilibrium constraints

Zhi Quan Luo, Jong Shi Pang, Daniel Ralph, Shi Quan Wu

Research output: Contribution to journalArticle

66 Scopus citations

Abstract

Using the theory of exact penalization for mathematical programs with subanalytic constraints, the theory of error bounds for quadratic inequality systems, and the theory of parametric normal equations, we derive various exact penalty functions for mathematical programs subject to equilibrium constraints, and we also characterize stationary points of these programs.

Original languageEnglish (US)
Pages (from-to)19-76
Number of pages58
JournalMathematical Programming, Series B
Volume75
Issue number1
DOIs
StatePublished - Oct 31 1996

Keywords

  • Analytic functions
  • Equilibrium programs
  • Error bounds
  • Exact penalty functions
  • Hierarchical programs
  • Normal equations
  • Optimality conditions

Fingerprint Dive into the research topics of 'Exact penalization and stationarity conditions of mathematical programs with equilibrium constraints'. Together they form a unique fingerprint.

Cite this